PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

An application of the maximal independent set algorithm to course allocation

VVN Akwukwuma, KC Ukaoha

Abstract




In this paper, we demonstrated one of the many applications of the Maximal Independent Set Algorithm in the area of course allocation. A program was developed in Pascal and used in implementing a modified version of the algorithm to assign teaching courses to available lecturers in any academic environment and it proved to be very effective.

Journal of the Nigerian Association of Mathematical Physics Vol. 10 2006: pp. 97-106



http://dx.doi.org/10.4314/jonamp.v10i1.40112
AJOL African Journals Online